Don't know geek. >:)
Antibiotic-resistant strains of tuberculosis are on the rise.
It may for the first few cycles, you can expect the bleeding to become much lighter over time. The bleeding while using BCP is breakthrough bleeding, not an actual period, as you are not ovulating. It starts in the days after your last hormonal pill in the packet.
Yes, if the bleeding is excessive.
Bleeding Kansas Bleeding Kansas
Because if some bacteria survive the antibiotics they become immune to that type of antibiotic. Then if you pass on the bacteria again the next person will not know which type of antibiotic to use.
The trait giving bacteria antibiotic resistance has become common, giving bacteria with the trait a selective advantage.
Unfortunately, in recent years, the treatment of endocarditis has become more complicated as a result of antibiotic resistance
after long-term antibiotic therapy, patients can become more susceptible to yeast infections
Yes, over use of antibiotics can cause bacteria to become resistant.
You should be seeing a gynaecologist before you become anemic!! I agree....Any abnormal bleeding you should be concerned about, hard to say what may cause it. If you are on birth control, the 1st 3 months its normal to have SPOTTING...or if you are pregnant, 1st trimester bleeding occurs sometimes but is def. unhealthy so either way it get that checked out...A.S.A.P
The antibiotic resistance may be transferred to a virulent pathogenic bacterium. Then we will not be able to cure the infection.
antibiotics do not get rid of 100% of germs
A random mutation causes one bacterium to become resistant to an antibiotic. Then all the others are killed when the antibiotic is introduced to the environment. The mutated bacterium is free to reproduce and soon many members of that species are resistant to that antibiotic.
bleeding in woman when they become mature
To not use too much so that the bacteria can become immune to the antibiotics and become superbacteria.
this may be due to horizontal gene transfer between bacteria and also due to several mutations...
it inherited the allele that made it resistant
He became famous as he discovered penicillin a antibiotic.
mutations in the cells of the bacteria (the pathogens)
It is normal to experience some bleeding after a hysterectomy. If the bleeding has become a concern, contact your physician right away.
You need to take the full dosage. If you don't take the full dosage, some of the bacteria will become resistant to the antibiotic and can make a come back. Because so many people don't finish the course of antibiotics we now have all kinds of antibiotic resistant bacteria, which can become a serious problem.
Not as far as the Catholic Church is concerned.
If you are bleeding heavily each period you can become anaemic. You should see a doctor to find the cause of the bleeding and to check for side effects.
Spleens become enlarged if you have internal bleeding.